# SDR AALA201705199025

- Difficulty date: May 6, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 71,708 hours, 25,134 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175N20014
- Part serial: 7101
- Condition: Delaminated
- Location: Vertical Stab
- Part time: 40,563 hours, 16,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  DELAMINATION ON RIGHT VERTICAL STABILIZER FORWARD TORQUE BOX 82 INCHES FROM BOTTOM AND 24 INCHES FROM LEADING EDGE PANEL.  REMOVED AND REPLACED PANEL IAW SRM 51-40-02-OG.
